# SDR YENA2025052700535

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 4,353 hours, 653 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,353 hours, 653 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eiu
- Part number: 77746111
- Part serial: 777461IN06833
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,353 hours, 653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908,CDG-JFK. (ETOPS) 'CLASS II ENG 2 EIU MESSAGE LOWER ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 2)FAULT(S) INDICATED BY ENG (1 AND/OR 2) EIU ); REMOVED AND REPLACED ENG 2 EIU (1KS2) IAW AMM 73-25-34. PERFORMED OPS CHECK OF EIU 2 IAW AMM 73-25-34. SOFTWARE/DISCRETE INPUT OK .MX-4 UPDATED, PLACARD REMOVED. MDDR CLEARED.'
